advertisement
Question
Posted by: kay | 2009-09-11

cramps and internal bleeding

i hav been bleeding internally for two days after sex and currently on the two month injection. i would like to know is there sumthing wrong with my womb and also been cramping

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I am not sure what you mean by bleeding internally.

Godfrey, please post your question separately.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: kay | 2009-09-14

MY BOYFRIEND AND I HAD SEX LAST WEEK AND JUST AFTA THAT I WAS BLEEDING LIGHTLY,IT STOPPED JUST AFTA SEX AND NOT LIKE MY NORMAL PERIODS. I WENT ON THE 2 MONTH INJECTION.THIS HAS BEEN MY FIRST SEX ENCOUNTER AFTA FIVE YEARS. AND MY STOMACH HAS BEEN CRAMPING AT THE BOTTOM.
WHAT DO I DO?

Reply to kay
Posted by: GODFREY | 2009-09-11

Doctor pls help me , my wife had undergone three times cs with robjure womb at last but now having an accumulated bleeding in the womb . What could be result of this and which way to follow. pls advise

Reply to GODFREY

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement